MathSciNet Relay Station
MathSciNet bibliographic data
MR222006 (36 #5058) 10.03
Alanen, J.; Ore, O.; Stemple, J. Systematic computations on amicable numbers. Math. Comp. 21 1967 242–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement